Ibuprofen Pain Relief Gel 10% - 50g (Brand May Vary)

Based on 13 reviews
£5.29
In stock
£5.29

What is Ibuprofen Maximum Strength Gel 10%?

Ibuprofen Maximum Strength Gel 10% is a pain relief gel that can help to ease muscular aches and pains as well as pain in your joints. It uses the popular pain relief medication ibuprofen to reduce pain and swelling, making it ideal for minor injuries such as sprains and strains where the skin hasn’t been broken. If you’re looking for a quick and easy way to ease muscle and joint pain, Ibuprofen Gel could be the perfect product for you.

 

What kinds of pain can I use this product for?

Ibuprofen Maximum Strength Gel can be used to ease lots of different joint and muscular pains, with some of the most popular reasons people use this product including:

  • Backache
  • Rheumatic pain
  • Muscular pain
  • Sprains
  • Strains
  • Sporting injuries

 

How will Ibuprofen Gel 10% help to ease my muscular and joint pain?

Each dose of Ibuprofen Gel 10% contains 50 – 125mg of the active ingredient ibuprofen. Ibuprofen is a pain relief medication which is one of a group of medications called NSAIDs (non-steroidal anti-inflammatory drugs). This means it works by changing how your body reacts to pain and inflammation, easing pain and reducing swelling all in one.

 

Can I use this pain relief gel if I have asthma?

If you have asthma you should not use ibuprofen gel. If you’re suffering with muscular pain, ask your doctor or pharmacist to recommend a medication that will be suitable for you.

 

Can I use this product if I’m pregnant or breastfeeding?

Ibuprofen gel is not suitable for use during pregnancy or when you’re breastfeeding. If you’re experiencing joint or muscular pain at this time, speak to your doctor or pharmacist and ask them to recommend a suitable treatment if necessary.

 

Can I use this product if I’m using other medication?

If you’re taking any other medication, including those you obtained without a prescription, speak to your doctor or pharmacist before using this product. This especially applies if you are using:

  • Medicines to lower your blood pressure, e.g. atenolol
  • Anti-coagulants, or blood thinners, e.g. warfarin
  • Aspirin or any other NSAIDs

 

How to use this product

Squeeze 2 – 5cm (0.2 – 8 inches) of Ibuprofen Gel 10% from the tube and apply directly to the affected area. Rub the gel in until it’s completely absorbed. Do this up to 4 times a day and be sure to leave at least 4 hours between each application. Do not apply to broken or damaged skin (e.g. cuts or grazes) and do not use under dressings such as plasters.

 

Why do I have to answer questions before I can buy Ibuprofen Maximum Strength Gel?

You do not need a prescription for Ibuprofen Maximum Strength Gel, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should this gel not be used?

Ibuprofen gel is not suitable for use in children under the age of 14. Do not use this product if you are allergic to ibuprofen, any other NSAIDs (e.g. aspirin), or any of the other listed ingredients. For external use only, avoid contact with eyes or other sensitive areas. Do not apply to the genital area. Protect any treated areas from direct sunlight to prevent reactions such as a rash. Do not use this product if you have:

  • Asthma
  • Rhinitis, which is an allergic runny nose
  • Urticaria, or hives
  • Broken, damaged, infected, or diseased skin in the area you wish to treat

Speak to your doctor or pharmacist before using this product if you:

  • Have bronchial asthma or any allergic disease
  • Have had an ulcer or other problems affecting your stomach or intestines at any point
  • Have asthma or wheezing attacks, or have ever had them in the past
  • Have kidney problems
  • Develop a rash after using this product

 

Does Ibuprofen Maximum Strength Gel have any side effects?

Like all medications, Ibuprofen Maximum Strength Gel can have side effects, although not everyone will experience them. If you experience any of the following side effects while using this product, you may be having an allergic reaction and should seek medical assistance immediately:

  • Wheezing
  • Difficulty breathing
  • Swelling of the eyelids, face, lips, throat, etc.
  • Rash
  • Itching, especially over the whole body

Other side effects you may experience include:

  • Itching or reddening of the skin
  • Burning sensation
  • Sore or weeping spots
  • Kidney problems, especially in those with a history of kidney disease
  • Stomach pain or other stomach problems

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this product

Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Ingredients

  • The active substance is ibuprofen.

    The other ingredients are hydroxyethylcellulose, sodium hydroxide, benzyl alcohol, isopropyl alcohol and purified water.

Drug Data
Product Type
OTC
Brand Information
Brand Name
Product Data
Days Supply
14

5 tips to ease your joint pain during winter

      Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints.   Why does this happen and how can you ease the discomfort?   In this guide we’ll discuss the link...

Read More

How to choose the right painkillers to relieve your back pain

      Looking for the right painkillers to relieve your back pain?    Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place.   In this guide, we’ll suggest a range of painkillers so...

Read More

What is Sciatic Nerve Pain and How Can I Treat It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More

Do you have a headache or a migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Read More

What is the expriy date?

All our products have a minimum shelf life of 12 months unless otherwise stated

Can I put ibuprofen 10% gel on my forehead

You can apply it to your forehead, but make sure you do not touch the eyes, nose or lips, and apply sparingly.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Times

MethodHandling TimeTransit TimeTimescaleApprox Cost
Standard Shipping (3-5 Working Days)123£2.95

Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.

Please review the estimates at the checkout.

Shipping Costs

Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.

Standard UK Delivery - £2.95* - Delivery within 3-5 working days.

Express UK Delivery - £4.95** - Delivery within 1-2 working days.

Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

*Excluding refrigerated products and treatments which are subject to different postage charges.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here

Ibuprofen Pain Relief Gel 10% - 50g (Brand May Vary) Reviews

THERESE,
By
The stars say it all
Tracy,
By
Works well
Jan,
By
Expensive but works
Dianne Tomlinson,
By
Ordered on behalf of my husband. Effective product at a reasonable price.
Mrs Craig,
By
I use after a day in the garden. Really helps with neck and back pain.